Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 120, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 8, 2008, 1:21 AM CDT for 4 counties in Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2008, 1:21 AM CDT (06:21 UTC)
- Expired
- Jul 8, 2008, 7:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Appanoose County, IA, Davis County, IA, Wapello County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 126 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 3:00 AM CDT | FLASH FLOOD | Bloomfield, IA | 1 TO 3 FEET OF WATER COVERING STREETS. TIME ESTIMATED. |
| Jul 8, 3:20 AM CDT | FLASH FLOOD | 5 E Bloomfield, IA | WATER FROM THE FOX RIVER COVERING PARTS OF COUNTY ROAD J 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 99 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3226 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 080624
FFWDMX
IAC007-051-179-185-081215-
/O.NEW.KDMX.FF.W.0120.080708T0621Z-080708T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
121 AM CDT TUE JUL 8 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
EASTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...
DAVIS COUNTY IN SOUTHEAST IOWA...
SOUTHERN WAPELLO COUNTY IN SOUTHEAST IOWA...
* UNTIL 715 AM CDT.
* AT 115 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ONGOING
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. TWO LOW
LYING AREAS ALONG HIGHWAY 2 EAST OF CENTERVILLE...1 TO 2 MILES
WEST OF THE INTERSECTION WITH COUNTY ROAD T 61...HAD WATER OVER
THE ROAD.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELDON...
CENTERVILLE AND BLOOMFIELD.
THIS WARNING REPLACES THE PREVIOUS FLASH FLOODING WARNING IN EFFECT
FOR A SMALL PORTION OF EAST CENTRAL WAYNE COUNTY...AND CENTRAL
APPANOOSE COUNTY.
RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE FALLEN ALREADY OVER PORTIONS
OF THE WARNING AREA...AND ADDITIONAL AMOUNTS OF 1 TO 2 INCHES ARE
POSSIBLE OVERNIGHT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4090 9328 4090 9265 4101 9265 4101 9218
4061 9219 4059 9329
$$
KINNEY4 follow-up statements
000
WGUS73 KDMX 080814
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
310 AM CDT TUE JUL 8 2008
IAC007-051-179-185-081215-
/O.CON.KDMX.FF.W.0120.000000T0000Z-080708T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-WAYNE IA-DAVIS IA-WAPELLO IA-
310 AM CDT TUE JUL 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
SOUTHERN WAPELLO...DAVIS...EASTERN WAYNE AND APPANOOSE COUNTIES...
AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELDON...CENTERVILLE...AND BLOOMFIELD.
2 TO 4 INCHES OF RAIN HAS FALLEN OVER MUCH OF THE WARNING AREA SO
FAR. AN ADDITIONAL INCH OR SO OF RAINFALL IS POSSIBLE ACROSS THE
SOUTHEAST HALF OF DAVIS COUNTY...WHILE ONLY LIGHT ADDITIONAL
RAINFALL IS EXPECTED ELSEWHERE. HOWEVER...FLASH FLOODING WILL LIKELY
REMAIN A THREAT BEFORE DAY BREAK WITH CONTINUED RUNOFF FROM THE
EARLIER HEAVY RAIN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4090 9328 4090 9265 4101 9265 4101 9218
4061 9219 4059 9329
$$
KINNEY000
WGUS73 KDMX 080945
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
442 AM CDT TUE JUL 8 2008
IAC007-051-179-185-081215-
/O.CON.KDMX.FF.W.0120.000000T0000Z-080708T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-WAYNE IA-DAVIS IA-WAPELLO IA-
442 AM CDT TUE JUL 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
SOUTHERN WAPELLO...DAVIS...EASTERN WAYNE AND APPANOOSE COUNTIES...
AT 438 AM CDT...DAVIS COUNTY LAW ENFORCEMENT OFFICIALS REPORTED
ONGOING FLASH FLOODING. WATER FROM THE FOX RIVER WAS ENCROACHING
ONTO PARTS OF COUNTY ROAD J 40...EAST OF BLOOMFIELD. APPANOOSE
COUNTY LAW ENFORCEMENT REPORTS WATER HAS RECEDED AND IS NO LONGER
COVERING PARTS OF HIGHWAY 2 EAST OF CENTERVILLE.
ONLY LIGHT ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED THROUGH DAY
BREAK...AND SHOULD NOT FURTHER AGGRAVATE THE ONGOING FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4090 9328 4090 9265 4101 9265 4101 9218
4061 9219 4059 9329
$$
KINNEY000
WGUS73 KDMX 081058
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
554 AM CDT TUE JUL 8 2008
IAC185-081104-
/O.CAN.KDMX.FF.W.0120.000000T0000Z-080708T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IA-
554 AM CDT TUE JUL 8 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN WAYNE
COUNTY...
THE THREAT FOR ADDITIONAL HEAVY RAIN AND FLASH FLOODING HAS ENDED.
LAT...LON 4090 9300 4090 9264 4099 9264 4101 9265
4101 9218 4061 9219 4059 9294 4060 9301
$$
IAC007-051-179-081215-
/O.CON.KDMX.FF.W.0120.000000T0000Z-080708T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-DAVIS IA-WAPELLO IA-
554 AM CDT TUE JUL 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
SOUTHERN WAPELLO...DAVIS AND APPANOOSE COUNTIES...
HIGH WATER LEVELS ARE LINGERING THIS MORNING OVER PORTIONS OF THE
WARNING AREA. WATER FROM THE FOX RIVER EAST OF BLOOMFIELD IS STILL
IMPACTING COUNTY ROAD J 40...AND WATER FROM THE CHARITON RIVER IS
IMPACTING 543RD STREET WEST OF MOULTON.
THE THREAT FOR HEAVY RAIN HAS ENDED AND CONDITIONS SHOULD CONTINUE
TO IMPROVE THIS MORNING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 4090 9300 4090 9264 4099 9264 4101 9265
4101 9218 4061 9219 4059 9294 4060 9301
$$
KINNEY000
WGUS73 KDMX 081209
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
706 AM CDT TUE JUL 8 2008
IAC007-051-179-081216-
/O.EXP.KDMX.FF.W.0120.000000T0000Z-080708T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-DAVIS IA-WAPELLO IA-
706 AM CDT TUE JUL 8 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 AM CDT FOR SOUTHERN
WAPELLO...DAVIS AND APPANOOSE COUNTIES...
LAW ENFORCEMENT OFFICIALS REPORT NO LINGERING FLASH FLOODING
PROBLEMS FROM THE HEAVY RAIN THAT OCCURED OVERNIGHT. THERE MAY BE
SOME ADDITIONAL LIGHT RAIN THIS MORNING...BUT THE THREAT FOR HEAVY
RAIN AND FLASH FLOODING HAS ENDED.
LAT...LON 4090 9300 4090 9264 4099 9264 4101 9265
4101 9218 4061 9219 4059 9294 4060 9301
$$
KINNEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 12:05 AM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 8, 12:05 AM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1205 AM CDT TUE JUL 8 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CDFNT MAKING SLOW PROGRESS INTO THE STATE WITH LINE OF TSRA FORMING AHD OF IT. S/WV PUSHING NE OUT OF THE RCKYS IS ENHANCING THE CONVECTIVE DVLPMT. HAVE HAD SOME SVR WX ALONG THE INTERACTION OF THE WARM AIR PUSH WITH THE CURRENTLY NR A KDBQ-KFRM LN. WILL SEE TSRA INC SLOWLY OVR THE NXT FEW HRS WITH MAIN THREAT THAT OF WIND. HAIL WL BE LMTD BY HI FRZL LVLS AS HAS BEEN THE CASE THE PAST FEW DAYS. CORES WELL ABV DONOVAN CRIT PRODUCING LTL MORE THAN PEA TP MARBLE SIZE DUE LACK OF TILTING OF CELLS AND VRY DEEP MOIST LYR. CDFNT WILL PASS S OF IA ON TUE WITH CHC FOR TSRA REMAINING OVR THE SERN HALF OF STATE IN THE MRNG...AND SERN THIRD IN THE AFTN. HAVE SOME CONCERNS ABT WK WV FST IN PROGS MOVG ALNG FNT AND THE POSSIBILITY OF SOME DVLPMT OVR SRN IA LATE TUE AFTN AND EVE IN THE UNCAPPED AIR. OPTED TO HOLD OFF ON DOING ANYTHING WITH THAT FOR NOW DUE GREAT UNCERTAINTIES. OTR CONCERN IS FOR FLOODING AS ECHOES ARE TRAINING OVER THE SAME AREAS. WILL GO WITH A FFA OVR THE NRN THIRD OF IA...FM HWY 20 N. QUIET WX FOR A COUPLE DAYS AFT THAT AND WILL AWAIT THE NXT SYS THIS WKND. WILL BE A TRICKLY FCST WITH TEMPS FOR SUN AND MON DEPENDING ON JUST HOW FAR SOUTH THE PCPN GETS. EXPET AT LEAST THE NRN HLF OF IA TO REMAIN NO WARMER THAN THE LO 80S AND CUD BE EVEN COOLER IF RAFL IS WDSPRD AS IT IS SUGGESTED IT MAY BE. && .AVIATION...08/06Z FRONTAL BOUNDARY WILL REMAIN ACTIVE OVER SOUTHERN IOWA THIS OVERNIGHT WITH NUMEROUS THUNDERSTORMS CONTINUING THROUGH 09Z THEN BECOMING SCATTERED. SOME FOG LIKELY THIS MORNING ESPECIALLY IN AREAS THAT HAD DECENT RAIN AMOUNTS. NEXT FRONTAL BOUNDARY WILL MOVE OUT OF THE DAKOTAS LATE THIS MORNING OVER NORTHERN IOWA THEN MOVE SOUTH DURING THE DAY. ADDITIONAL SCT THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON MAINLY NEAR DSM TO OTM. HIGH PRESSURE SETTLES IN DURING THE EVENING WITH SKIES CLEARING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...DONAVON PUBLIC...MS JUL 08
Hazardous weather outlook, Jul 7, 10:47 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1047 PM CDT MON JUL 7 2008 IAZ004>007-015>017-023>028-033>039-090400- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 1047 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA MAINLY ALONG AND NORTH OF HIGHWAY 20. .DAY ONE...TONIGHT A FEW NON SEVERE THUNDERSTORMS REMAIN POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY BUT SEVERE STORMS ARE NOT EXPECTED. ANOTHER CHANCE FOR THUNDERSTORMS ARRIVES OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THE REMAINDER OF TONIGHT. IAZ044>050-057>062-070>073-081-082-092-090400- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS- UNION-TAYLOR- 1047 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT WITH THE MAJORITY OF THE ACTIVITY REMAINING SOUTH OF HIGHWAY 30. AN ISOLATED SEVERE STORM WITH PENNY SIZED HAIL AND 60 MPH WINDS IS POSSIBLE. PERIODS OF HEAVY RAIN IS ALSO POSSIBLE WITH ADDITIONAL RAINFALL AMOUNTS OF ONE INCH TO ONE AND ONE HALF INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE ON TUESDAY. AN ISOLATED SEVERE STORM IS POSSIBLE THROUGH EARLY AFTERNOON. ANOTHER CHANCE FOR THUNDERSTORMS ARRIVES THIS WEEKEND.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF TONIGHT. IAZ074-075-083>086-093>097-090400- MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 1047 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT. A FEW SEVERE STORMS WITH PENNY SIZED HAIL AND 65 MPH WINDS ARE POSSIBLE. PERIODS OF HEAVY RAIN IS ALSO POSSIBLE WITH ADDITIONAL RAINFALL AMOUNTS OF ONE INCH TO ONE AND ONE HALF INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE STILL POSSIBLE OVER THE OUTLOOK AREA THROUGH TUESDAY AFTERNOON. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT THROUGH 3 AM AND AGAIN TUESDAY THROUGH MID AFTERNOON. DONAVON
In the hours before
Local storm report, Jul 7, 7:21 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
721 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG WATERLOO 42.49N 92.35W
07/07/2008 BLACK HAWK IA TRAINED SPOTTER
SEVERAL LARGE TREES AND NUMEROUS LARGE BRANCHES DOWN
ALONG HIGHWAY 63 IN SOUTHERN SECTIONS OF WATERLOO.
&&
MRUSSELLLocal storm report, Jul 7, 7:25 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 3 NW ACKLEY 42.58N 93.09W
07/07/2008 FRANKLIN IA TRAINED SPOTTER
SEVERAL TREE BRANCHES DOWN...SOME UP TO 12 INCHES IN
DIAMETER.
&&
MS JUL 08Local storm report, Jul 7, 8:06 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG TOLEDO 41.99N 92.58W
07/07/2008 TAMA IA LAW ENFORCEMENT
TREES DOWN IN TOLEDO
&&
COGILLocal storm report, Jul 7, 10:51 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1051 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG ATLANTIC 41.40N 95.01W
07/07/2008 CASS IA LAW ENFORCEMENT
NUMEROUS LARGE TREE LIMBS AND BRANCHES DOWN. ONE METAL
BUILDING DESTROYED. JUST NORTH OF HIGHWAY 6 AND ASH.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 47 min |
| Jul 7, 9:11 PM CDT | Areal Flood Advisory | DMX | Mahaska | 64 min |
| Jul 7, 9:58 PM CDT | Areal Flood Advisory | DMX | Wapello | 2 hr |
| Jul 7, 10:31 PM CDT | Areal Flood Advisory | DMX | Appanoose, Calhoun, Davis, Humboldt, Pocahontas, Wayne and 1 more | 10 days |
| Jul 7, 11:15 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 45 min |
| Jul 7, 11:57 PM CDT | Flash Flood Warning | DMX | Appanoose, Wayne | 98 min |
| Jul 8, 12:57 AM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 6 hr |
| Jul 8, 2:35 AM CDT | River Flood Warning | DMX | Warren | 16 hr |
| Jul 8, 2:51 AM CDT | River Flood Warning | DMX | Madison, Warren | 16 hr |
| Jul 8, 3:08 AM CDT | River Flood Warning | DMX | Madison, Warren | 35 hr |
| Jul 8, 6:32 AM CDT | River Flood Warning | DMX | Appanoose | 37 hr |
| Jul 8, 6:50 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 52 hr |
| Jul 8, 6:53 AM CDT | Areal Flood Warning | DMX | Monroe | 3 hr |
| Jul 8, 7:13 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 47 hr |
| Jul 8, 1:02 PM CDT | Areal Flood Warning | DMX | Marion | 24 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.